# SDR ASAA2014100709331

- Difficulty date: October 7, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 31,262 hours, 9,545 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: 894241
- Condition: Warning Light
- Location: Nr 1 Engine
- Part time: 31,262 hours, 9,545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ROTATION, NR 1 ENGINE AMBER "FILTER BYPASS" LIGHT ILLUM FOR THREE SECONDS, THEN LIGHT EXTINGUISHED AND ILLUMINATED DESCENDING THRU FL 300 AT FLT IDLE NO THER PROBLEMS WITH NR 1 ENGINE FUEL SYS OF FLOW NOTED.  ACFT GROUNDED.  INTERROGATED CDU FOUND MAINTENANCE MESSAGE 73-31071 ON NR 1 ENGINE IAW FIM TASK 73-31, TASK 802.  REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01/401. REPLACED FUEL FILTER IAW AMM TASK 73-11-02/ 401.  LEAK CHECKED GOOD.
